Results of the classification of superconformal algebras in two dimensions

E. S. Fradkin*, V. Ya Linetsky

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

36 Scopus citations


A list of superconformal chiral operator product expansion algebras with quadratic nonlinearity in two dimensions is completed on the basis of the known classification of little conformal Lie superalgebras. In addition to the previously known cases and the in our previous paper constructed exceptional N=8 superalgebra associated with F(4), a novel exceptional N=7 superconformal algebra associated with G(3) is found, as well as a whole family of superalgebras containing affine su2⊕usp2N. A classification scheme for quasisuperconformal algebras is also outlined.

Original languageEnglish (US)
Pages (from-to)352-356
Number of pages5
JournalPhysics Letters B
Issue number3-4
StatePublished - May 28 1992

ASJC Scopus subject areas

  • Nuclear and High Energy Physics


Dive into the research topics of 'Results of the classification of superconformal algebras in two dimensions'. Together they form a unique fingerprint.

Cite this